# SDR DXTA2012080305075

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 10,256 hours, 5,031 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY HARD AND UNRESPONSIVE. PEDALS DEPRESS ALMOST FULL TRAVEL WITH SOFT LIMITED BRAKING. AT THE VERY END OF TRAVEL, BRAKE PEDALS TAKE A LARGE AMOUNT OF EFFORT TO GET ANY SUBSTANTIAL EFFECT. WITH LOTS OF FORCE, BRAKES DO FINALLY ACHIEVE 3000PSI. NO OTHER CAS OR FAULT MESSAGES ASSOCIATED WITH THIS.  CLEARED BRAKE ECU GROUND FAULT.  JACKED ACFT AND PERFORMED NUT CRACKER SYS FAULT ISOLATION IAW GAC GIV MSG3 MM CH 32-07-00.  NO DEFECTS NOTED.  PERFORMED WHEEL BRAKES FUNCTIONAL TEST IAW MM CH 32-43-00.  STEPS 1-12.  NO DEFECTS NOTED. TAXIED ACFT CHECKED BRAKE PRESSURE RECHECKED BRAKE ECU FOR FAULTS, NONE DETECTED.  BRAKING AND PRESSURE CHECKED GOOD.
